Good morning and welcome to Justanswer. I am Dr. Loretta, a licensed veterinarian, and would like to help.
I am so sorry that sweet Toby is not feel8mg well. This vomiting and diarrhea are being caused by a digestive disturbance of unknown cause. For now, follow these instructions:
Fast Toby for 12-24 hrs to allow the digestive tract to calm down and
Give him Pepcid AC or Famotidine at 0.5 mg per pound every 8 hrs. That can be purchased over the counter at the human pharmacy.
Give only small amounts of water during the fast or ice cubes
After the fast, feed Toby rice and boiled chicken (2/1)
If the vomiting and diarrhea have resolved, then wean Toby back onto his regular food. If the symptoms persist especially during the fast, take Toby to your vet for an exam and lab work to determine the cause for this. This is extremely important since this can cause dehydration or other more serious concerns such as an intestinal obstruction or infection or a metabolic issue such as kidney disease. .
Does that make sense to you?
Please let me know if you have any other questions. I am always happy to help.